# SDR S2YA00001

- Difficulty date: January 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1120 - MKE-GRR - SHORTLY AFTER TAKEOFF, THE CREW SELECTED GEAR UP.  THE RED GEAR HANDLE (INTRANSIT) LIGHT ILLUMINATED AND THE LANDING GEAR RELAY CIRCUIT BREAKER (CB) POPPED.  THE CREW RESET THE CB AND IT POPPED AGAIN.  THE CREW THEN SELECTED GEAR DOWN AND RESET THE CB AND AGAIN IT POPPED.  THE CREW MADE AN AIRTURN BACK, EMERGENCY HAND PUMPED THE GEAR DOWN AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR SYSTEM AND REPLACED THE LANDING GEAR POWER PACK MOTOR.  MAINTENANCE OPS CHECKED THE SYSTEM AND RETURNED THE A/C TO SERVICE.  (M)
